# SDR ASAA0240180

- Difficulty date: November 5, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON SIDEWALL SUPPORT AT BS 757-797 AND WL 156.  REPAIRED IAW SRM.  (M)
